Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Suffering from mild epilepsy, delay in speech. Using valparin medication. Treatment options?

Hi Doctor, I have a daughter her age is 2 yrs 11 months now and she is suffering from mild epilepsy and she is under valparin madicine from one year. Due to epilepsy we are seeing a delay in her speech. So need consult you for the same. Also my daughter is undergoing a speech therapy session everyday for 30 minutes from past 8 months. Please help us in this regard.
Asked On : Mon, 7 Jan 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist, Surgical 's  Response
Hi Mr Raghavendra,

You will benefit from consulting a good Epileptologist who has extensive experience in evaluating such patients and especially to look at which patient can benefit from curative surgery for Epilepsy. It will be a good idea to continue with the speech therapy sessions. some epilepsies may originate from around the speech centers of the brain and therefore can cause profound speech impairment and some children can loose previously attained speech as well.

Hope this helps
Answered: Mon, 7 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor